# SDR AALA201801129001

- Difficulty date: January 9, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4379
- Condition: Failed
- Location: Cabin
- Part time: 49,381 hours, 21,460 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. EMERGENCY POWER SUPPLY UNIT 11WL  IN PASSENGER CABIN DOESN'T PASS TEST. REPLACED EMERGENCY POWER SUPPLY UNIT 11WL IN PASSENGER CABIN PER AMM 33-51-38.
